# SDR USAA2009042991025

- Difficulty date: April 10, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 71,147 hours, 25,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C2 - MAJOR REPAIR - TWO EACH CRACKS IN FLOORBEAM INTERCOSTAL UPPER ANGLE BETWEEN BS 860 TO BS 880, BL 0.  REPLACED FLOORBEAM INTERCOSTAL UPPER ANGLE BETWEEN BS 860 TO BS 880, BL 0 IAW B757 SRM 51-40-02.
